Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Indianapolis, IN

June 21, 20155 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2015, 1:27 AM EDT for 5 counties in Indiana. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 1:27 AM EDT (05:27 UTC)
Expired
Jun 21, 2015, 2:15 AM EDT
In force
48 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Howard County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:00 AM EDTTSTM WND DMG5 Sw Burlington, INTREES WERE REPORTED TO BE SNAPPED IN HALF AND LARGE TREES UPROOTED. MANY TREE LIMBS DOWN...BOTH LARGE AND SMALL. OUTHOUSE BLOWN OFF ITS BASE. YARD WAS COMPLETELY COVERED IN LEAVES...SHINGLES AND LIMBS. LOCATION IS APPROX 2 MILES EAST OF GEETINGSVILLE INDIANA.
Jun 21, 2:05 AM EDTTSTM WND DMGKempton, INMULTIPLE REPORTS OF DAMAGE THROUGHOUT COUNTY. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 11:13 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS53 KIND 210527
SVRIND
INC011-015-023-067-159-210615-
/O.NEW.KIND.SV.W.0071.150621T0527Z-150621T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
127 AM EDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN BOONE COUNTY IN CENTRAL INDIANA...
  CARROLL COUNTY IN NORTH CENTRAL INDIANA...
  CLINTON COUNTY IN CENTRAL INDIANA...
  WESTERN HOWARD COUNTY IN CENTRAL INDIANA...
  WESTERN TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 215 AM EDT

* AT 123 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF LOGANSPORT TO 12 MILES WEST OF
  LEBANON...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FRANKFORT...KOKOMO...BURLINGTON...MICHIGANTOWN...RUSSIAVILLE...
  KIRKLIN...KEMPTON AND INDIAN HEIGHTS.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 150 AND 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4074 8653 4070 8652 4070 8638 4057 8636
      4056 8602 4021 8622 4021 8624 4017 8625
      4016 8669 4049 8670 4074 8668
TIME...MOT...LOC 0527Z 260DEG 26KT 4068 8642 4010 8665

HAIL...<.75IN
WIND...60MPH

$$

TDUD
3 follow-up statements
368 
WWUS53 KIND 210549
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 AM EDT SUN JUN 21 2015

INC011-015-023-067-159-210615-
/O.CON.KIND.SV.W.0071.000000T0000Z-150621T0615Z/
TIPTON IN-HOWARD IN-BOONE IN-CARROLL IN-CLINTON IN-
149 AM EDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
SOUTHEASTERN CARROLL...NORTHERN BOONE...WESTERN HOWARD AND WESTERN
TIPTON COUNTIES UNTIL 215 AM EDT...

AT 146 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WALTON TO LEBANON...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KOKOMO...KIRKLIN...RUSSIAVILLE...KEMPTON AND INDIAN HEIGHTS.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 149 AND 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4057 8636 4056 8602 4021 8622 4021 8624
      4017 8625 4016 8669 4040 8665 4048 8655
      4066 8645 4070 8638
TIME...MOT...LOC 0549Z 260DEG 26KT 4071 8621 4013 8645

HAIL...<.75IN
WIND...60MPH

$$

TDUD
575 
WWUS53 KIND 210606
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 AM EDT SUN JUN 21 2015

INC011-015-210616-
/O.CAN.KIND.SV.W.0071.000000T0000Z-150621T0615Z/
BOONE IN-CARROLL IN-
206 AM EDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND
NORTHERN BOONE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4056 8602 4021 8622 4021 8624 4018 8625
      4018 8641 4039 8630 4046 8626 4056 8617
TIME...MOT...LOC 0606Z 265DEG 31KT 4072 8599 4014 8623

$$

INC023-067-159-210615-
/O.CON.KIND.SV.W.0071.000000T0000Z-150621T0615Z/
TIPTON IN-HOWARD IN-CLINTON IN-
206 AM EDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLINTON...CENTRAL HOWARD AND WESTERN TIPTON COUNTIES UNTIL 215 AM
EDT...

AT 205 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PERU TO 12 MILES NORTHWEST OF NOBLESVILLE...AND MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL HOWARD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4056 8602 4021 8622 4021 8624 4018 8625
      4018 8641 4039 8630 4046 8626 4056 8617
TIME...MOT...LOC 0606Z 265DEG 31KT 4072 8599 4014 8623

HAIL...<.75IN
WIND...60MPH

$$

TDUD
867 
WWUS53 KIND 210614
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 AM EDT SUN JUN 21 2015

INC023-067-159-210624-
/O.EXP.KIND.SV.W.0071.000000T0000Z-150621T0615Z/
TIPTON IN-HOWARD IN-CLINTON IN-
214 AM EDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON...CENTRAL
HOWARD AND WESTERN TIPTON COUNTIES WILL EXPIRE AT 215 AM EDT/115 AM
CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4056 8602 4021 8622 4021 8624 4018 8625
      4018 8641 4039 8630 4046 8626 4056 8617
TIME...MOT...LOC 0614Z 265DEG 31KT 4072 8590 4015 8614

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 AM EDT, 43 minutes earlier.

Area forecast discussion, Jun 21, 12:44 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1244 AM EDT SUN JUN 21 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 328 PM EDT SAT JUN 20 2015

A REMNANT TROPICAL SYSTEM WILL CONTINUE TO PUSH EASTWARD INTO
TONIGHT. THEN A FRONTAL SYSTEM WILL MOVE INTO THE AREA EARLY SUNDAY
AND LINGER INTO NEXT WEEK...RESULTING IN MORE PERIODIC THUNDERSTORM
CHANCES.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 1007 PM EDT SAT JUN 20 2015

UPDATE...
CURRENT FORECAST IS ON TRACK...SO NO CHANGES. LATEST RADAR
MOSAIC SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY
TRACKING ACROSS CENTRAL AND NORTHERN ILLINOIS. NORTHWESTERN
PORTIONS OF CENTRAL INDIANA COULD START SEEING SOME PRECIP WITHIN
THE NEXT FEW HOURS WITH THE BULK OF THE CONVECTION MOVING IN AFTER
MIDNIGHT. THE ONLY COUNTY STILL UNDER SLIGHT RISK OF SEVERE
WEATHER IS WARREN COUNTY. UPDATED GRIDS HAVE BEEN SENT.

PREVIOUS DISCUSSION...
AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEASTWARD ACROSS PORTIONS
OF EASTERN IOWA AND WESTERN WISCONSIN AND IS EXPECTED TO APPROACH
THE NORTHWEST COUNTIES OF CENTRAL INDIANA AROUND MIDNIGHT TONIGHT.
GUIDANCE SEEMS TO BE IN AGREEMENT WITH INITIALLY SHOWING THIS SYSTEM
TO BE QUITE PROGRESSIVE AS IT MOVES TOWARD THE CENTRAL CWA DURING
THE WEE EARLY HOURS SUNDAY MORNING...THEN BEGINS TO SLOW DOWN AND
POSSIBLY EVEN STALL OUT AS IT DROPS SOUTH OF THE I 70 CORRIDOR.
TRIED TO DEPICT POPS IN THE FORECAST AS IN THE HRRR AND OTHER NEAR
TERM GUIDANCE WITH HIGHER POPS ACROSS THE NORTHWEST SHORTLY AFTER
MIDNIGHT...THEN SLOWLY MOVING THIS SYSTEM SOUTHEAST ACROSS THE
FORECAST AREA OVERNIGHT TIL IT REACHES THE SOUTHERN TWO TO THREE
TIERS OF COUNTIES OF THE CWA AND EITHER SLOWS DOWN...WEAKENS...OR
ALL TOGETHER JUST STALLS OUT AND LATER WEAKENS.

SEVERE WX THREAT FOR TONIGHT VERY MARGINAL WITH ONLY WARREN COUNTY
INCLUDED IN SPC/S DAY 1 SLIGHT RISK. SO SOME OF THESE STORMS DO HAVE
THE POTENTIAL TO BE STRONG WITH DAMAGING WINDS AND HAIL AS THE MAIN
THREATS. AND HEAVY DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING NOT TO BE
DISCOUNTED IN ANY THUNDERSTORMS.

A BLEND OF GUIDANCE FOR LOW TEMPERATURES TONIGHT SEEMS REASONABLE AS
THE NUMBERS ARE COMING IN SIMILAR FOR LOWS AROUND 70.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

ISSUED AT 328 PM EDT SAT JUN 20 2015

A COLD FRONT WILL BEGIN MOVING INTO THE AREA LATER SUNDAY AFTERNOON
FOLLOWING THE UPPER LEVEL SYSTEM MOVING SOUTHEAST ACROSS THE
FORECAST AREA THAT MORNING. STEEP LAPSE RATES AND SUFFICIENT DEEP
LAYER SHEAR SUGGEST AN ORGANIZED SEVERE THREAT IS POSSIBLE WITH THE
FRONT...AND THE MAIN FOCUS FOR ANY STRONG TO SEVERE STORMS AS BEEN
SHUNTED SOUTHWARD BASED ON THE FASTER TIMING OF THIS SYSTEM...SO NOW
THE ONLY COUNTIES IN THE DAY 2 SLIGHT RISK FOR KIND CWA LIE JUST
SOUTH OF THAT COMMON DIVIDING LINE THAT IT THE I 70 CORRIDOR.
BASICALLY KEEPING HIGHER CHANCE POPS ACROSS THIS AREA TO THE SOUTH
AND ONLY SLIGHT CHANCE TO ZERO POPS ACROSS THE NORTHERN COUNTIES.

LATER SUNDAY NIGHT THE FRONT MAY SAG FAR ENOUGH TO THE SOUTH FOR A
LULL IN THE THUNDERSTORM THREAT...BUT WILL KEEP SOME SMALL/WEAK
CHANCES FOR POPS GOING SUNDAY NIGHT IN CASE THE FRONT ENDS UP MORE
STATIONARY.

APPEARS THE FRONT WILL BEGIN DRIFTING BACK TO THE NORTH DURING
MONDAY AND TUESDAY SO WILL CONTINUE TO GO WITH PERIODIC CHANCES FOR
SHOWERS AND THUNDERSTORMS BOTH DAYS. ALSO BASED ON PROGGED LOW LEVEL
THICKNESSES...APPEARS TEMPERATURES AND DEW POINTS WILL BE GETTING
INTO THAT UNCOMFORTABLE RANGE AGAIN WITH DEW POINTS IN THE MID 70S
(OR HIGHER EVEN?) POSSIBLE...AND HIGHS IN THE MID/UPPER 80S TO
AROUND 90 ACROSS THE SOUTHERN HALF OF THE CWA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 216 PM EDT SAT JUN 20 2015

MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.

AN UPPER RIDGE WILL REMAIN ACROSS THE SOUTH AND SOUTHWEST USA DURING
MUCH OF THE LONG TERM...SETTING UP A NORTHWEST FLOW ALOFT ACROSS
CENTRAL INDIANA. BY NEXT WEEKEND A TROUGH MAY DIG INTO THE AREA.

THIS FLOW WILL ALLOW A SURFACE FRONT TO STALL OUT ACROSS CENTRAL
INDIANA THROUGH THE EXTENDED. AS UPPER WAVES INTERACT WITH THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. MORE
RAIN WILL BE POSSIBLE WITH THE UPPER TROUGH SATURDAY.

TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH MUCH OF THE
PERIOD...WITH SOME COOLER CONDITIONS PERHAPS ARRIVING FOR NEXT
WEEKEND.

&&

.AVIATION /DISCUSSION FOR 210600Z TAF ISSUANCE/...
ISSUED AT 1244 AM EDT SUN JUN 21 2015

RAPID REFRESH AND RADAR TRENDS SUGGEST EASTERN ILLINOIS BOW ECHO
WILL BE NEAR LAF AND HUF AROUND 06Z AND TO IND AND BMG AROUND 08Z.
SO...WILL HAVE A TEMPO MVFR THUNDERSTORM GROUP FOR AN HOUR OR TWO AT
EACH SITE AND ALSO A WIND SHIFT TO NORTHWEST WITH GUSTS TO 40 KNOTS.
AFTER THAT...COVERAGE LOOKS TO LOW TO MENTION ANY SHOWERS OR
THUNDERSTORMS.

MODEL RH TIME SECTIONS WERE THEN SHOWING AN INCREASE IN NEAR SURFACE
MOISTURE THROUGH THE REST OF THE OVERNIGHT AND TIL AROUND 15Z.
SO...COULD SEE STRATUS BEHIND THE CONVECTIVE ACTIVITY...BUT NOT
CONFIDENT ENOUGH TO GO WITH CEILINGS WITH LACK OF STRONG LOW LEVEL
INVERSION PER RAP SOUNDINGS.

WILL TIME THE COLD FRONT TO LAF AROUND 15Z...IND AND HUF AROUND 18Z
AND BMG AROUND 00Z. SOUTHWEST WINDS AROUND KNOTS WILL SHIFT TO
NORTHWEST BEHIND THE FRONT AND BECOMING LIGHT AFTER DARK.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF/TDUD
SHORT TERM...SMF
LONG TERM...50
AVIATION...MK/JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 20, 5:37 PM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
537 PM EDT SAT JUN 20 2015

INZ021-028>031-035>049-051>057-060-061-067>069-212145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
537 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS
MAY CONTAIN GUSTY WINDS AND SMALL HAIL LATE TONIGHT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.

HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL
HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.

RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND
AGRICULTURAL LAND NEAR RIVERS AND CREEKS.

TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.

RIVER FLOODING ONGOING.

DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.

RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.

DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ062>065-070>072-212145-
MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
537 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT.
 SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW
STORMS MAY CONTAIN GUSTY WIND AND SMALL HAIL LATE TONIGHT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.

HAZARDS: HEAVY RAINFALL...WHICH MAY LEAD TO FLASH FLOODING...CLOUD
TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED
VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.

RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL
LAND NEAR RIVERS AND CREEKS.

TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.

RIVER FLOODING ONGOING.

DISCUSSION:  A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.

RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.

DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:33 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren42 min
Jun 21, 1:03 AM EDTSevere Thunderstorm WarningINDCarroll, Fountain, Montgomery, Parke, Tippecanoe42 min
Jun 21, 1:28 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam47 min
Jun 21, 1:43 AM EDTSevere Thunderstorm WarningINDBoone, Montgomery36 min
Jun 21, 1:54 AM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam27 min
Jun 21, 2:51 AM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more39 min
Jun 21, 1:32 PM EDTRiver Flood WarningINDTippecanoe7 days
Jun 21, 5:30 PM EDTSpecial Weather StatementINDPutnam30 min
Jun 21, 6:28 PM EDTAreal Flood AdvisoryINDClay, Parke, Vermillion, Vigo4 hr
Jun 21, 6:52 PM EDTSpecial Weather StatementINDClay38 min
Jun 21, 7:09 PM EDTTornado WarningINDClay, Owen36 min
Jun 21, 7:36 PM EDTTornado WarningINDGreene, Owen24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.